Novafen

Common name:

Novafen

Новафен(Russian)

ノバフェン(Japanese)

诺瓦芬( Chinese)

നോവാഫെൻ(Malayalam)

โนวาเฟน(Thai)

What is Novafen?

It is a combination of acetaminophen, ibuprofen and caffeine. It is used to treat mild to moderate pain caused by headaches (nerve and migraine), toothache, neuromuscular pain, joint pain and dysmenorrhea.
Novafen capsules are a good analgesic for headaches and body aches. It is a combination of acetaminophen, ibuprofen and caffeine. Each Novafen capsule contains 325 mg of acetaminophen, 40 mg of caffeine and 200 mg of ibuprofen. Caffeine is a mild stimulant of the central nervous system and constricts the blood vessels of the brain, and this effect may help relieve headaches. The analgesic and antipyretic effects of this drug are also related to acetaminophen and ibuprofen.
Caffeine is well absorbed from the gastrointestinal tract and its half-life is 3-4 hours. Its binding to plasma proteins is low and its metabolism is predominantly hepatic. Acetaminophen and ibuprofen are also well absorbed from the gastrointestinal tract and are metabolized by both liver. Small amounts of acetaminophen and ibuprofen are 99% bound to plasma proteins.

Dosage of Novafen tablets

The dose of Novafen tablets is such that you should take one Novafen capsule every 8 hours. More Navafen should be prescribed by a doctor. Because this pill contains three drugs and one of these drugs may not be very useful for you.

Contraindications to the use of Novafen capsules

You should not take this medicine if you have severe allergies, such as anaphylaxis or angioedema caused by nonsteroidal anti-inflammatory drugs.
Also, if you have active alcoholism, liver disease and viral hepatitis, acetaminophen, you should take this medicine with caution and in consultation with your doctor.

Complications of Novafen tablets

      • The most important side effects of Novafen tablets in case of overdose are:
      • Skin rash
      • Allergic dermatitis
      • Blood disorders
      • Pancreas
      • Liver damage due to overuse of acetaminophen-containing drugs
      • Gastrointestinal upset such as nausea, diarrhea and sometimes bleeding and sores
      • Headache, dizziness, hearing disorders such as tinnitus and blood in the urine

 

Was this helpful?

1 / 0

Leave a Reply 0

Your email address will not be published. Required fields are marked *